Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Stimulus causing heart issues

  1. #1
    Newbie Brother
    Join Date
    Apr 2021
    Posts
    7
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Stimulus causing heart issues

    I have been taking a stack of stimulants which are very similar to the ECA stack that was given to me by my personal trainer
    I noticed that when I work out my heart skips a beat and his explanation is it's because it's speeding up my heart rate and it's good for me. Can you give me some guidance on is this safe what I'm doing

  2. #2
    EVO V.I.P. Eddie Haskell's Avatar
    Join Date
    Oct 2016
    Location
    NoHo
    Posts
    11,926
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Ysenop View Post
    I have been taking a stack of stimulants which are very similar to the ECA stack that was given to me by my personal trainer
    I noticed that when I work out my heart skips a beat and his explanation is it's because it's speeding up my heart rate and it's good for me. Can you give me some guidance on is this safe what I'm doing
    that can happen maybe you're high dosing. I hope it's not the stimulus lol but stimulants.

  3. #3
    Official Representative (VIP) Vadim Fedorov's Avatar
    Join Date
    Sep 2016
    Location
    Russia
    Posts
    3,036
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Perhaps your dose is a bit too high, keep controlling your heart condition, you should know your body best

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    53,678
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    that is how stims work, i don't like them at all and people should limit them
    Masters degrees in science-human nutrition
    Now taking clients for 1 on 1 consults
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  5. #5
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    17,423
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Stimulants will increase heart rate. You have to adjust dose accordingly

  6. #6
    EVO V.I.P. JasonPriest's Avatar
    Join Date
    Sep 2018
    Location
    Chicago/Miami
    Posts
    2,580
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    that is normal with stimulants
    Domestic-Supply.com Team

  7. #7
    EVO V.I.P. BodyMonster34's Avatar
    Join Date
    Mar 2019
    Location
    Texas
    Posts
    4,707
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    bro stimulants raise heart rate 2o points

  8. #8
    V.I.P. - Author nelson montana's Avatar
    Join Date
    Oct 2013
    Posts
    2,125
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    That's what they do.
    In that profile pic, I'm 64 years old. On only 100 mgs of TRT a week. Designer and Developer of N2GUARD and BRIDGE. www.needtobuildmuscle.com

  9. #9
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    31,210
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Ysenop View Post
    I have been taking a stack of stimulants which are very similar to the ECA stack that was given to me by my personal trainer
    I noticed that when I work out my heart skips a beat and his explanation is it's because it's speeding up my heart rate and it's good for me. Can you give me some guidance on is this safe what I'm doing
    He's wrong.

  10. #10
    Moderator India #1 Tiger Salman Khan's Avatar
    Join Date
    Aug 2017
    Location
    India, Germany
    Posts
    2,950
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Stop using it if it is affecting your health....

Page 1 of 2 12 LastLast

Similar Threads

  1. Test Eq cycle causing issues??? any Ideas?
    By Colby808 in forum Anabolic Steroids and PEDs
    Replies: 14
    Last Post: 08-13-2018, 12:11 PM
  2. D aspartic acid and heart issues?
    By whodab in forum Supplements
    Replies: 11
    Last Post: 12-16-2014, 08:13 PM
  3. LGD-4033 stacked with Winny causing gyno??
    By JordonU in forum Anabolic Steroids and PEDs
    Replies: 6
    Last Post: 10-14-2014, 11:26 PM
  4. Bulged disc causing pain, Relief?
    By JMR2006 in forum Anabolic Steroids and PEDs
    Replies: 19
    Last Post: 09-10-2014, 11:52 AM
  5. Iodine and selenium deficiency causing thyroid issues
    By stevesmi in forum Anabolic Steroids and PEDs
    Replies: 25
    Last Post: 06-05-2014, 02:50 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •